Nodal sets of eigenfunctions on Riemannian manifolds.

Harold Donnelly; Charles Fefferman

Inventiones mathematicae (1988)

  • Volume: 93, Issue: 1, page 161-184
  • ISSN: 0020-9910; 1432-1297/e

How to cite


Donnelly, Harold, and Fefferman, Charles. "Nodal sets of eigenfunctions on Riemannian manifolds.." Inventiones mathematicae 93.1 (1988): 161-184. <>.

author = {Donnelly, Harold, Fefferman, Charles},
journal = {Inventiones mathematicae},
keywords = {Laplacian; eigenfunction; nodal set},
number = {1},
pages = {161-184},
title = {Nodal sets of eigenfunctions on Riemannian manifolds.},
url = {},
volume = {93},
year = {1988},

AU - Donnelly, Harold
AU - Fefferman, Charles
TI - Nodal sets of eigenfunctions on Riemannian manifolds.
JO - Inventiones mathematicae
PY - 1988
VL - 93
IS - 1
SP - 161
EP - 184
KW - Laplacian; eigenfunction; nodal set
UR -
ER -

Citations in EuDML Documents

  1. R. Regbaoui, Ensembles nodaux des solutions des équations elliptiques
  2. Colette Anné, Principe de Dirichlet pour les formes différentielles
  3. Carlos E. Kenig, Some recent quantitative unique continuation theorems
  4. Nikolai S. Nadirashvili, Metric properties of eigenfunctions of the Laplace operator on manifolds
  5. M. Hoffmann-Ostenhof, T. Hoffmann-Ostenhof, N. Nadirashvili, Interior Hölder estimates for solutions of Schrödinger equations and the regularity of nodal sets

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.